# SDR IXXA06SMN162S

- Difficulty date: May 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Fuselage
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, UPGRADE REPAIR OF DENT ON FORWARD LOWER FUSELAGE PLATING AFT OF NLG WW RT AFT CORNERS AT STA 16, L35R IAW EO 53-DC8-2428.  MAJOR REPAIR. COMPLETED FAA FORM 8110-3 NUMBER 06260 DATED 05-29-06, SEMAN DRAWING NUMBER ED 4231 DATED 05-27-06. REMOVED EXISTING FASTENERS AS NEEDED TO REMOVE EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21, DC8 SRM 51-3-0. REMOVED DAMAGED AREA IAW SEMAN DRAWING NUMBER ED 4231. PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACKS, OR CORROSION FOUND. FABRICATED REPAIR DOUBLER, SKIN FILLER, AND FINGER DOUBLER IAW SEMAN DRAWING NUMBER 4231. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURF
